Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    panic attacks
    avatar
    bestsalon2012 posted:
    I am awakened by sheer panic, heart racing into my hand. my hans shake. Mostly the right. Not short of breath when this happen. Someone said this may be something other than a panic attack. Can anyone give me help with this . Starting to ruin my life
    Reply
     
    avatar
    jabbney responded:
    go to the ER and tell them and you need to get on Ativan or Xzanax for a week or two until it gets better.


    Featuring Experts

    Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

    Helpful Tips

    Exercise you can doExpert
    Exercise is one of the most beneficial self-help techniques we know of today and more and more research is indicating its usefulness in ... More
    Was this Helpful?
    62 of 82 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.